# SDR HALA2014051500064

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 5,831 hours, 884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE BOROSCOPE,  FOUND LOOSE & MISSING HARDWARE FROM 1 OUTLET GUIDE VANE.  REPLACED HARDWARE IN FAN OUTLET GUIDE VANE IAW AMM 72-21 OK FOR SERVICE.
